# SDR DL72S960687

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CRACKED BETWEEN RIB NR 9 AND NR 10.  REPAIRED PER M/M 57-54-0, FOR NR 6 L/E SLAT.
